Hi I need a little advise, I went on the depo shot September 2012 and had my last one may 2014, I got my periods back the following month in June 2014 and had a normal 3-5 day cycle and the same in July 2014, in august I came on for 2 weeks, after a week of me coming off I started spotting and it's been like that since September 9th 2014, it's not everyday but it's a light brown or if pinkish colour, I took a pregnancy test but it came out negative but I'm getting pregnancy symptoms e.g tiredness, feeling queasy, hungry but not knowing what I want, going too the loo a lot more than usually and bad headaches. I was wondering if anyone has gone through the same as me or any advice? Thanks
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.